Alexander MikhaylovA.I. Nazarov

кафедра математической физики, математико-механический факультет,
Санкт-Петербургский государственный университет,
Университетский пр., 28, Старый Петергоф, Санкт-Петербург, 198504, RUSSIA
e-mail: mikhailov(at)math.spbu.ru

, 2017-2018 :
: (, 4 );
(, 5 );
: (, 4 ).

 


:

1995-2000 , - , . .

2000-2003 , - , . .

:

2006- (0.5 .) - , . .. .

2003-2006 / / - .

:

1) Mikhailov A.S., Mikhailov V.S., Phase Transition in Multiphase Media, Journal of Mathematical Sciences, Vol. 102, N 5, 2000, p. 4436-4473.

2) Mikhailov A.S., Mikhailov V.S Remark on Covering Theorem, Problems in Mathematical Analysis, N 24, 2002, p. 147-155.

3) Mikhailov A.S., Phase Transitions in Multi-Phase Media with Regard to the Surface Energy of the Interface of Phases by Means of the Integral of Higher-Order Derivatives of the Replacement Field, Journal of Mathematical Sciences, Vol. 106, N 3, 2001, p. 2975-2989.

4) Mikhailov A.S., Dependence of Equilibrium States on Parameters of the Phase Transition Problem under Implicit Accounting of Energy of the Boundary of the Interface of the Phases, Journal of Mathematical Sciences, Vol. 122, N 3, 2004, p. 3251-3265

5) Mikhailov A.S. Determination of the Surface Tension Coefficient in Mechanics of Two-Phase Elastic Media under the Assumption of Incompressibility or Inflexibility of One Phase, Vestnik of SPb University. 1. . . . 2006. Vol. 1, no. 3. P. 24-35.

6)A.S. Mikhailov, T.N. Shilkin. "$L^{3,\infty}$ Solutions to the Navier-Stokes Equations near the Boundary // . 2006. Vol. 336 . P. 133-152

7) A.S. Mikhaylov. Local regularity for suitable weak solutions of the NavierStokes equations near the boundary // . 2009. 370. . 73-93.

8) A.S. Mikhaylov. On local regularity for suitable weak solutions of the NavierStokes equations near the boundary // . 2010. Vol. 385. P. 83-97.

9) A.S. Mikhaylov, S.I. Repin. Estimates of deviations from exact Solution of the Stokes problem in the vorticity-velocity-pressure formulation // . 2011. 397. . 73-88.

10) A.S.Mikhaylov, V.S.Mikhaylov. Equations of the Boundary Control Method for the inverse source problem // . 2012. 409.

11) Avdonin S.A., Mikhaylov A.S., Mikhaylov V.S.. On some applications of the Boundary Control method to spectral estimation and inverse problems // Nanosystems: Physics, Chemistry, Mathematics. 2015. Vol. 6, no. 1. P. 63-78.

12) A.S.Mikhaylov, V. S.Mikhaylov. On recovery of inverse spectral data from inverse dynamical data by means of Boundary Control method // Proceedings Annual IEEE Conference Days on Diffraction.. 2015. . . 212-216.

13) A.S. Mikhaylov, V. S. Mikhaylov . Connection of the different types of inverse data for the one-dimensional Schrodinger operator on the half-line // . 2016. 451. . 134-155.

14) A. S. Mikhaylov, V. S. Mikhaylov. Dynamical inverse problem for the discrete Schrodinger operator // Nanosystems: Physics, Chemistry, Mathematics. 2016. Vol. 7, no. 5. P. 842-853.

15) A.S. Mikhaylov, V.S. Mikhaylov. Quantum and acoustic scattering on $\mathbb{R}_+$ and a representation of the scattering matrix // Proceedings Annual IEEE Conference Days on Diffraction. 2017. . P. 237-240.

16) A.S. Mikhaylov, V.S. Mikhaylov. On a inverse dynamic problem for the wave equation with a potential on a real line // . 2017. 461.

17) A.S. Mikhaylov, V.S. Mikhaylov. Dynamical inverse problem for Jacobi matrices // arXiv. 2017. . (https://arxiv.org/abs/1704.02481)

18) A.S. Mikhaylov, V.S. Mikhaylov. Boundary Control method and de Branges spaces. Schrodinger equation, Dirac system and Discrete Schrodinger operator // Journal of Mathematical Analysis and Applications . 2017. .

19) A.Mikhaylov, J.Renclawowicz, W.Zajaczkowski. On global regular solutions to the mhd equations in a smooth toroidal domain // Applicationes Mathematicae. 2017. Vol. 44. P. 163-183.

20) A.S.Mikhaylov, V.S.Mikhaylov. Inverse dynamic problems for canonical systems and de Branges spaces // NANOSYSTEMS: PHYSICS, CHEMISTRY, MATHEMATICS. 2018. Vol. 9, no. 2. P. 215-224.

21) A.S.Mikhaylov, V.S.Mikhaylov, Gulden Murzabekova . Inverse dynamic and spectral problems for the one-dimensional Dirac system on a finite tree // Journal of Inverse and Ill-posed Problems . 2018. .